How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Mike, PharmD Your Own Question
Dr Mike, PharmD
Dr Mike, PharmD, Pharmacist
Category: Pharmacy
Satisfied Customers: 95
Experience:  Doctor of Pharmacy, 20+ yrs experience, trained at the University of Iowa
38494804
Type Your Pharmacy Question Here...
Dr Mike, PharmD is online now
A new question is answered every 9 seconds

Can you take Ketorolac and Clonezepam without significant

Customer Question

Can you take Ketorolac and Clonezepam without significant side effects?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I've been on Clonazepam for many years to treat anxiety. Just yesterday, I was prescribed Ketorolac for pain caused by a kidney stone I hope to pass soon.
JA: How long have you had the pain? What seems to make the pain better or worse?
Customer: I had the pain for two days and then went to the doctor where they gave me a shot and the Ketorolac. The pain med has really helped. I've only been on it for less than 2 days. Taking it every six hours, as prescribed.
JA: Anything else in your medical history you think the doctor should know?
Customer: No, in fact, I was at the doctor Monday for my 6 month physical and everything was fine accept we still are working the balance of my thyroid meds.
Submitted: 1 month ago.
Category: Pharmacy
Expert:  Dr Mike, PharmD replied 1 month ago.

Hello! And, thanks for your question. I'm DrMike, a pharmacist with over 20 years’ experience, and I'm glad to help you today. I’ll just take some time while I review your question and get back to you with a response.
I may have some initial questions for you…

Expert:  Dr Mike, PharmD replied 1 month ago.

Yes, you can take the Ketorolac and clonazepam without any significant issues...

I need to ask you, however, what other medications you might be on (I don't need mg's etc, just the names)...
And, do you have any GI issues? Stomach or digestive problems?

Expert:  Dr Mike, PharmD replied 1 month ago.

Toradol (ketorolac) should never be taken for more than 5 (five) days in a row. There is extreme risk of ulcers with this medication. (It's basically ibuprofen or naproxen on steroids...)

Expert:  Dr Mike, PharmD replied 1 month ago.

You've not yet had a chance to review the response, but even without knowing your other medications, I think this should address your issues. Please let me know if you have further questions, or would like to discuss your issue in further detail. I do wish you the best and I Hope you get to feeling better. -DrMike

(Please Accept and Rate if this addresses your issue, or please ask away if you have further concerns!)

Related Pharmacy Questions